# SDR CA101209009

- Difficulty date: December 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Condition: Damaged
- Location: Collective
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) STIFF THROTTLE REPORTED. WHEN TAKEN APART WE HAVE FOUND DAMAGE TO THE BEARING SURFACE OF THE FLEX COUPLINGS FROM SAND. ALSO DAMAGE TO COLLECTIVE ELBOW BUSHING FROM SPAWLING METAL OF THE FLEX SHAFT ON THE #2 THROTTLE. THERE IS NO PROTECTION IN THIS AREA FROM DIRT AND DEBRIS DUE TO THE OPENINGS IN THE BELLY AREA OF THE AIRCRAFT FOR LDG LIGHTS AND DRAINAGE HOLE. THIS OCCURS ON BOTH THE PILOTS AND CO PILOTS COLLECTIVE SIDES.
